Results 1 to 3 of 3

Thread: Is this rosacea

  1. #1
    Junior Member
    Join Date
    Jan 2020
    Posts
    2

    Default Is this rosacea

    Hi,

    I was once taking roaccutane and had stop it but my face has persistent redness now and it looks like become worse with a few red small patch after I had tried vbeam a few times .

    By the way how to upload photo here?

  2. #2
    Senior Member
    Join Date
    Nov 2015
    Posts
    558
    Country: South Africa

    Default

    Quote Originally Posted by Issacliew View Post
    Hi,

    I was once taking roaccutane and had stop it but my face has persistent redness now and it looks like become worse with a few red small patch after I had tried vbeam a few times .

    By the way how to upload photo here?
    www.imgur.com
    How I was cured from Demodectic / Demodex Rosacea (Types 1 & 2 & nearing 3), Seborrhoeic Dermatitis and Eczema

    Got a smartphone? Then please post a non-revealing pic of your face/skin to www.imgur.com, instead of using walls of text to describe it to us. It may be the best thing you've ever done!

  3. #3
    Senior Member Brady Barrows's Avatar
    Join Date
    Jun 2005
    Location
    Centre, Alabama, USA
    Posts
    5,180

    Default

    You may need to rule out Accutane Induced Rosacea.
    Brady Barrows
    Blog Join the RRDi



Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •